IJPAM: Volume 76, No. 2 (2012)
OPTIMAL CONTROL PROBLEM
Department of Mathematics
Faculty of Science
Abstract. In this paper we investigate the existence and uniqueness for the solution of the problem of determining the in the quasilinear parabolic equation . For the objective functional it is proven that the problem has at least one solution for , and has a unique solution for .
Received: June 2, 2011
AMS Subject Classification: 49J20, 49K20, 49M29, 49M30
Key Words and Phrases: optimal control, quasilinear parabolic equation, existence and uniquness theorems
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395